Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 497, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 5, 2017, 4:44 PM MDT for Socorro County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2017, 4:44 PM MDT (22:44 UTC)
- Expired
- Oct 5, 2017, 5:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 95 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
392
WUUS55 KABQ 052244
SVRABQ
NMC053-052330-
/O.NEW.KABQ.SV.W.0497.171005T2244Z-171005T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
444 PM MDT THU OCT 5 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central Socorro County in central New Mexico...
* Until 530 PM MDT.
* At 443 PM MDT, a severe thunderstorm was located 22 miles
northeast of Placitas in Sierra County, or 22 miles east of
Monticello, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
south central Socorro County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well built structure. Stay away from
windows.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3348 10716 3355 10717 3366 10673 3348 10671
TIME...MOT...LOC 2243Z 260DEG 16KT 3350 10708
HAIL...1.50IN
WIND...60MPH
$$
DPorter2 follow-up statements
476
WWUS55 KABQ 052318
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
518 PM MDT THU OCT 5 2017
NMC053-052330-
/O.CON.KABQ.SV.W.0497.000000T0000Z-171005T2330Z/
Socorro-
518 PM MDT THU OCT 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTH CENTRAL SOCORRO COUNTY...
At 518 PM MDT, a severe thunderstorm was located 17 miles south of
Bosque Del Apache Refuge, or 34 miles south of Socorro, moving east
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central Socorro County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3351 10691 3360 10694 3366 10673 3351 10671
TIME...MOT...LOC 2318Z 255DEG 23KT 3356 10684
HAIL...1.00IN
WIND...60MPH
$$
DPorter194
WWUS55 KABQ 052329
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
529 PM MDT THU OCT 5 2017
NMC053-052338-
/O.EXP.KABQ.SV.W.0497.000000T0000Z-171005T2330Z/
Socorro-
529 PM MDT THU OCT 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SOCORRO COUNTY
WILL EXPIRE AT 530 PM MDT...
The storm that prompted the warning in south central Socorro County
has weakened below severe limits, and no longer poses an immediate
threat to life or property. Therefore the warning will be allowed to
expire. However small hail and heavy rain are still possible with
this thunderstorm.
LAT...LON 3351 10691 3360 10694 3366 10673 3351 10671
TIME...MOT...LOC 2328Z 260DEG 16KT 3357 10680
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 2:40 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 5, 2:40 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 240 PM MDT Thu Oct 5 2017 .SYNOPSIS... Continued numerous storms over NM will keep the increased threat of flash flooding through tonight into Friday morning. Storm coverage over the west will begin tapering off tonight, with storms east the central mountain chain ending by Friday morning. Scattered storms over the southeast plains could pop up again Friday afternoon along a frontal boundary. Drier cooler weather prevails for the weekend, with potentially much colder weather across the northern mountains by Monday night. && .DISCUSSION... Wet conditions across New Mexico will continue through tonight into early Friday morning. Near record level PWAT values of 1.00-1.60", CAPE values ranging from 1500-2500/kg over eastern NM, and up to 3000+ J/kg over Socorro county, and bulk shear values 30-50kts will provide the chance for isolated severe storms this afternoon into tonight. Numerous storms across the state, and already very saturated soils will continue the threat of flash flooding into early Friday morning. Storm coverage west of the central mtn chain will be the first to taper off by midnight tonight, with storms over the eastern plains tapering off Friday morning. A Pacific cold front will swoop through western NM Friday bringing a much awaited drying pattern. PWATs will drop to below 0.20" across the west. The potential for sct storms will remain Friday afternoon over the SE plains where the edge of the sfc cold front will lay, battling remnant Gulf moisture to its east. A few storms along this bdry could become severe. Stronger westerly winds are expected to mix down Friday afternoon bringing breezy winds over much of northern NM. By Saturday highs area wide will be ~5 degrees below normal. Sunday will see a slight warming trend. By Monday night a much colder Arctic low is forecast to move over northern NM. This system, showing -2C to -5C 700mb temps across the northern mtns Monday night, has the potential to bring the season's first considerable snow amounts across the northern mtn peaks. Will have to continue to monitor the evolution of this system as we get closer for a better idea of snow potential. Tuesday morning lows across the northern mtns may be a bit warm at this time, with the ECX guidance showing teens at Angel Fire. The forecast is mainly a blend for Tuesday morning lows, leaning more towards the warmer end of the temps...for now... A warming trend will kick in by mid next week as a high will build west into west Texas, bringing a more southerly flow into NM. Models disagree with how much moisture will be swung up along the western periphery of this high with the GFS the most bullish showing afternoon rounds of storms, and the ECMWF bringing a more modest amount of moisture into southern NM. 24 && .FIRE WEATHER... ...One more round of strong to severe storms through tonight then much drier and windier weather Friday with the focus for severe storms shifting more across the far eastern plains... Atmospheric moisture content sampled by this morning's weather balloon at ABQ was a new record value for the date. The plume of unseasonably moist air currently over the area will gradually shift eastward during the next 24-36 hours. Showers and storms through the remainder of the afternoon and evening will be focused from the Continental Divide eastward, as drier air begins to push into far northwest New Mexico. Heavy rain-producing thunderstorms will shift into eastern New Mexico during the overnight with the threat for severe weather aligning across the eastern plains once again Friday afternoon and evening. West to northwest winds will gradually strengthen tonight over the northern high terrain, before expanding to most areas on Friday. Daytime humidities will be significantly lower as compared to recent days with MinRH trends downward 20 to as much as 50 percent across the central and west. Gusts to around 45 or 50 mph are possible mainly over the north central higher terrain and the northeast highlands/plains. Ventilation rates will be excellent Friday. The gusty winds Friday afternoon and evening are associated with a Pacific front that will reinforce the dry air and allow nighttime lows to trend much cooler/colder Friday night. Dry conditions areawide and lighter winds can be expected Saturday and Sunday. Ventilation will trend downward significantly this weekend with widespread poor rates to predominate. Looking ahead, another potent upper level low and associated southward push of cooler air will impact the area Monday afternoon into Monday night. The ECMWF remains a little faster with the arrival of the cooler air mass into northeast New Mexico on Monday than the GFS, but both models are in better agreement that the cooler air mass will break down both sides of the Divide. Easterly upslope flow combined with forcing from the upper low that should pass near or just south of the NM/CO line Monday night or Tuesday morning will bring a brief shot at wetting precipitation to mainly the central mountain chain and east. Thereafter, following a cooler than average day on Tuesday, predominately dry and seasonably mild temperatures are forecast Wednesday and Thursday. KJ && .AVIATION... 18Z TAF CYCLE Broad MVFR and localized LIFR ceilings continue to impact airport terminals east of the Central Mountain Chain. Limited improvement is forecast this afternoon, especially where precipitation occurs. 18Z TAFS may be a tad aggressive on lifting ceiling heights. Will monitor trends and amend as required. Showers and thunderstorms are impacting the northern mountains and eastern plains of NM. Another crop of showers/storms will increase in coverage this afternoon, particularly across the central portions of the state, progressing east-northeast. These storms could result in heavy rainfall and low ceilings/visibilities. In addition, hail and gusty winds cannot be ruled out in the more intense activity. Primary forecast challenge after 06z is whether low ceilings will develop/linger in the Rio Grande Valley. GFS solution clears out the region quicker than NAM, but will indicate BKN060 in TAFs for now. Meanwhile, confidence is a little higher that MVFR or IFR ceilings will impact the region east of the Central Mountain Chain. For now, added SCT placeholders in these terminals, but the next shift may need to convert to BKN/OVC. Porter && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 44 66 36 67 / 5 0 0 0 Dulce........................... 42 63 31 63 / 30 5 0 0 Cuba............................ 47 64 34 64 / 40 5 0 0 Gallup.......................... 42 69 34 69 / 0 0 0 0 El Morro........................ 39 67 32 67 / 5 0 0 0 Grants.......................... 45 70 34 68 / 10 0 0 0 Quemado......................... 52 72 34 70 / 20 0 0 0 Glenwood........................ 55 82 45 77 / 20 0 0 0 Chama........................... 39 57 31 59 / 40 5 0 0 Los Alamos...................... 55 68 37 66 / 50 5 0 0 Pecos........................... 51 67 36 66 / 80 5 0 0 Cerro/Questa.................... 48 62 31 63 / 30 5 0 0 Red River....................... 43 55 29 58 / 30 5 0 0 Angel Fire...................... 38 60 30 64 / 30 5 0 0 Taos............................ 45 65 31 64 / 30 10 0 0 Mora............................ 46 67 35 67 / 50 0 0 0 Espanola........................ 57 73 38 68 / 40 5 0 0 Santa Fe........................ 55 68 37 66 / 70 10 0 0 Santa Fe Airport................ 52 70 39 66 / 60 10 0 0 Albuquerque Foothills........... 60 74 40 68 / 70 5 0 0 Albuquerque Heights............. 59 76 42 68 / 60 5 0 0 Albuquerque Valley.............. 57 78 42 70 / 50 5 0 0 Albuquerque West Mesa........... 58 77 42 70 / 40 5 0 0 Los Lunas....................... 53 80 39 71 / 50 10 0 0 Rio Rancho...................... 59 76 41 69 / 40 10 0 0 Socorro......................... 57 82 44 72 / 30 10 0 0 Sandia Park/Cedar Crest......... 50 70 40 64 / 80 5 0 0 Tijeras......................... 51 72 40 67 / 80 5 0 0 Moriarty/Estancia............... 48 73 38 67 / 80 5 0 0 Clines Corners.................. 52 69 39 65 / 80 5 0 0 Gran Quivira.................... 54 74 39 69 / 70 10 0 0 Carrizozo....................... 58 78 43 72 / 50 10 5 0 Ruidoso......................... 52 72 43 68 / 70 10 5 0 Capulin......................... 49 71 36 66 / 50 5 5 0 Raton........................... 48 72 37 68 / 40 0 0 0 Springer........................ 51 74 37 69 / 50 0 0 0 Las Vegas....................... 49 70 37 68 / 60 0 0 0 Clayton......................... 55 79 44 71 / 40 5 5 0 Roy............................. 53 75 40 67 / 50 5 0 0 Conchas......................... 61 82 46 74 / 70 5 0 0 Santa Rosa...................... 57 80 45 72 / 70 10 0 0 Tucumcari....................... 61 84 47 74 / 70 10 5 0 Clovis.......................... 59 82 49 72 / 70 20 20 0 Portales........................ 60 83 49 73 / 70 20 20 0 Fort Sumner..................... 61 82 48 72 / 70 30 10 0 Roswell......................... 63 87 52 74 / 50 20 10 0 Picacho......................... 59 82 46 71 / 50 20 5 0 Elk............................. 56 79 46 69 / 60 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ507-511>515-517>540. && 24
Hazardous weather outlook, Oct 5, 2:56 PM MDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 256 PM MDT Thu Oct 5 2017 NMZ501>540-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 256 PM MDT Thu Oct 5 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight A flash flood watch is in effect for much of central and eastern New Mexico for tonight through Friday morning. Areas in eastern New Mexico are especially at risk for flash flooding due to the heavy rainfall across portions of the area in recent days. There will also be a threat of severe thunderstorm activity for most of the northern half of the state, excluding the far west, this afternoon and evening. The primary threats in any severe thunderstorm will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Oct 5, 3:11 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT THU OCT 5 2017
NMZ504-510-052145-
San Juan Mountains-Northwest Highlands-
311 PM MDT THU OCT 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA COUNTY
UNTIL 345 PM MDT...
At 311 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Lindrith, or 32 miles northwest of Cuba, moving
east at 35 mph.
Nickel size hail, wind gusts up to 50 mph, and heavy rainfall will
be possible with this storm.
Locations impacted include...
El Vado and El Vado Lake State Park.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3641 10657 3639 10675 3640 10677 3638 10682
3633 10728 3650 10733 3667 10665
TIME...MOT...LOC 2111Z 254DEG 32KT 3643 10722
DPorterSpecial weather statement, Oct 5, 3:37 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 337 PM MDT THU OCT 5 2017 NMZ507-519-052200- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 337 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 400 PM MDT... At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Belen, moving east at 35 mph. Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be possible with this storm. Locations impacted include... Valencia, Los Lunas, Belen, Peralta, Rio Communities North, Jarales, Los Trujillos-Gabaldon, Tome, Rio Communities and Los Chaves. This includes Interstate 25 between Mile Markers 187 and 201. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3469 10710 3482 10669 3458 10665 3458 10707 TIME...MOT...LOC 2136Z 253DEG 28KT 3464 10699 DPorter
Special weather statement, Oct 5, 3:37 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 337 PM MDT THU OCT 5 2017 NMZ508-520-052215- Southwest Mountains-Lower Rio Grande Valley- 337 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 415 PM MDT... At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Magdalena, or 14 miles southwest of Socorro, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Socorro, Escondida, Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 137 and 156. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3388 10723 3406 10724 3417 10687 3388 10682 TIME...MOT...LOC 2137Z 265DEG 18KT 3397 10714 24
Special weather statement, Oct 5, 3:44 PM MDT, 1 hour before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT THU OCT 5 2017 NMZ504-510-052215- San Juan Mountains-Northwest Highlands- 344 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 415 PM MDT... At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near El Vado, or 16 miles southwest of Tierra Amarilla, moving east at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... El Vado, El Vado Lake State Park, Canjilon, Cebolla and Tierra Amarilla. && LAT...LON 3641 10687 3660 10692 3675 10636 3643 10633 TIME...MOT...LOC 2143Z 269DEG 37KT 3651 10674 24
Special weather statement, Oct 5, 4:15 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Albuquerque NM 415 PM MDT THU OCT 5 2017 NMZ508-520-524-052245- Southwest Mountains-South Central Highlands-Lower Rio Grande Valley- 415 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 445 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near Socorro, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Socorro, Escondida, Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 139 and 154. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3390 10700 3408 10704 3419 10676 3391 10671 TIME...MOT...LOC 2215Z 261DEG 21KT 3401 10694 24
Local storm report, Oct 5, 4:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT THU OCT 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FLASH FLOOD BELEN 34.66N 106.78W
10/05/2017 VALENCIA NM LAW ENFORCEMENT
ROADS GOING UNDER INTERSTATE 25 ARE FLOODED.
&&
EVENT NUMBER ABQ1702226
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:00 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 4, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 6:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Oct 4, 6:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Oct 4, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 50 min |
| Oct 4, 6:46 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Oct 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| Oct 4, 7:16 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 119 min |
| Oct 4, 7:49 PM MDT | River Flood Warning | ABQ | Chaves | 37 hr |
| Oct 4, 7:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 8:03 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 117 min |
| Oct 4, 8:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 10:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Oct 4, 11:18 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 117 min |
| Oct 4, 11:25 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 5, 12:33 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 9 hr |
| Oct 5, 12:40 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Oct 5, 12:58 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 2 hr |
| Oct 5, 1:42 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 3:08 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 112 min |
| Oct 5, 3:24 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 81 min |
| Oct 5, 4:28 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 5:24 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 81 min |
| Oct 5, 6:26 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 94 min |
| Oct 5, 6:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Oct 5, 7:37 AM MDT | Areal Flood Advisory | ABQ | Chaves | 83 min |
| Oct 5, 10:16 AM MDT | River Flood Warning | ABQ | Sandoval, Santa Fe | 11 hr |
| Oct 5, 10:44 AM MDT | Areal Flood Advisory | ABQ | Curry | 3 hr |
| Oct 5, 12:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 6 hr |
| Oct 5, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Oct 5, 1:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 5, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 5, 1:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Oct 5, 2:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Oct 5, 2:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Oct 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 51 min |
| Oct 5, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 5, 2:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 5, 3:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Oct 5, 3:11 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Oct 5, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 17 min |
| Oct 5, 3:17 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Oct 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Valencia | 115 min |
| Oct 5, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 50 min |
| Oct 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Oct 5, 3:33 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Oct 5, 3:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Oct 5, 3:44 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Oct 5, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 46 min |
| Oct 5, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 51 min |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Oct 5, 4:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 5, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 116 min |
| Oct 5, 4:58 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 32 min |
| Oct 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 41 min |
| Oct 5, 5:09 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Oct 5, 5:14 PM MDT | Flash Flood Warning | ABQ | Valencia | 3 hr |
| Oct 5, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 23 min |
| Oct 5, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 117 min |
| Oct 5, 5:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 3 hr |
| Oct 5, 5:53 PM MDT | Special Weather Statement | ABQ | Socorro | 37 min |
| Oct 5, 5:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.